# SDR FDEA201705041355

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532708380000
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241TH HAS SEVERAL DENTS AND MISSING EDGE FILLER.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-0005.   MAJOR REPAIR.
